# SDR ASAA2022102040409

- Difficulty date: October 20, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 50,849 hours, 14,956 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Disengaged
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOPILOT DRIFTED TO LATERAL LIMIT AT 50 FT. AUTOPILOT DISENGAGED AND AIRCRAFT HAND FLOWN TO TOUCHDOWN. RWY 16R, CRITICAL AREA CLEAR. WIND 180/7KTS. GROUNDED - YES.   DFCS INFLIT FAULTS SHOWS NO RELEVANT DFCS MSG FOR ONT 20/19 FLT LEGS CH A OR B. PERFORMED ALL BITE LIBRARY TESTS/DFCS REF B737-800 AMM 22-11-00 AND FCC INSTALLATION TESTS REF AMM 22-11-33. NO FAULTS FOUND. ALL TESTS P ASS. ALSO PERFORMED HGS 30 DAY IN USE OPS AND SYSTEM TESTS REF SMM 34-36-00. APPROACH SURVEY SUCCESSFUL.
